Bulletin of the Section of Logic 21/3 (1992)


  1. Authors:
    Alexander S.KARPENKO

    Title:
    Lattices of implicational logics

    Pages:
    82-91
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Janusz CZELAKOWSKI

    Title:
    A note on the extension for relatively congruence-distributive quasivarieties

    Pages:
    92-96
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Marek NOWAK

    Title:
    On two relatives of the classical logic

    Pages:
    97-102
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Szabolcs MIKULAS, Ildiko SAIN and Andras SIMON

    Title:
    Complexity of equational theory of relational algebras with projection elements

    Pages:
    103-111
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Takao INOUE

    Title:
    On compatibility of theories and equivalent translations

    Pages:
    112-119
    File:
    bibtex
    Abstract ( + )